MathSciNet Relay Station
MathSciNet bibliographic data
MR1855755 (2002f:57068) 57R57 (53C27 57N13)
Feehan, Paul M. N.; Leness, Thomas G. $\rm PU(2)$ monopoles. II. Top-level Seiberg-Witten moduli spaces and Witten's conjecture in low degrees. J. Reine Angew. Math. 538 (2001), 135–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement